Electronic Journal of Probability
- Electron. J. Probab.
- Volume 24 (2019), paper no. 31, 35 pp.
Invasion percolation on Galton-Watson trees
We consider invasion percolation on Galton-Watson trees. On almost every Galton-Watson tree, the invasion cluster almost surely contains only one infinite path. This means that for almost every Galton-Watson tree, invasion percolation induces a probability measure on infinite paths from the root. We show that under certain conditions of the progeny distribution, this measure is absolutely continuous with respect to the limit uniform measure. This confirms that invasion percolation, an efficient self-tuning algorithm, may be used to sample approximately from the limit uniform distribution. Additionally, we analyze the forward maximal weights along the backbone of the invasion cluster and prove a limit law for the process.
Electron. J. Probab., Volume 24 (2019), paper no. 31, 35 pp.
Received: 28 March 2018
Accepted: 18 February 2019
First available in Project Euclid: 3 April 2019
Permanent link to this document
Digital Object Identifier
Michelen, Marcus; Pemantle, Robin; Rosenberg, Josh. Invasion percolation on Galton-Watson trees. Electron. J. Probab. 24 (2019), paper no. 31, 35 pp. doi:10.1214/19-EJP281. https://projecteuclid.org/euclid.ejp/1554256913